# SDR U43R2010AF0000205

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: General aviation
- Aircraft: N303AF
- Make and model: Diamon DA 40
- Aircraft serial: 401045
- Aircraft time: 658 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 40006
- Condition: Broken
- Location: Nlg
- Part time: 658 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ACFT WAS THE FIRST INCIDENT THAT WAS THOUGHT TO HAVE BEEN PILOT ERROR.  THE SECOND INCIDENT THE NOSE WHEEL SEPARATED FROM THE AIRPLANE.  BOTH INCIDENTS HAPPENED WITH IN ABOUT 90 DAYS.  TO BE ON THE SAFE SIDE, WE PERFORMED AN NDI (EDDY CURRENT) OF ALL 20 FORKS THAT WERE ON OUR ACFT, PLUS THE 6 THAT WERE IN SUPPLY (NEW).  OF THE 26 NOSE FORKS THAT HAD BEEN NDI'D, 4 WERE RETURNED CONDEMED.  THE AVERAGE TIME IN SERVICE, 530 HOURS.  THE AVERAGE NUMBER OF LANDINGS 419.
